MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S7

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S7
Model Number 01.12.037
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Performed on 17-04-2025: lot 122654: (b)(4) items manufactured and released on 08-08-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot has been sold (1 as 122654b, 1 as 122654c) with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 10 years 9 months from primary, the patient came in reporting pain due to a femoral fracture.The cause of the femoral fracture is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM QUADRA LATERIZED HAP 12/14 S7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22016284
Report Number3005180920-2025-00383
Device Sequence Number8641717
Product Code JDI
UDI-Device Identifier07630030802195
UDI-Public07630030802195
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number01.12.037
Device Lot Number122654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown